MAUDE Adverse Event Report: STERIS CORPORATION HARMONYAIR; SURGICAL LIGHTING SYSTEM

STERIS CORPORATION HARMONYAIR; SURGICAL LIGHTING SYSTEM
Model Number A-SERIES LIGHTING SYSTEM
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure their harmonyair a-series surgical lighting system "flickered off" resulting in a procedure delay.The harmonyair a-series surgical lighting system was rebooted and the procedure was completed successfully.No report of injury.The lighting system was removed from service to await onsite inspection.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the harmonyair a-series surgical lighting system and found the lighting system's commutator slip rings were damaged at the yoke - spring arm connection, likely attributing to the reported issue.The technician replaced the commutator slip rings, tested the lighting system, confirmed it to be operating according to specifications, and returned it to service.The harmonyair a-series surgical lighting system's operator manual states, "troubleshooting 7.6-light flickers on/off during movement.Loss of communication may occur at wall control screen.Contact steris for general troubleshooting and additional information." a 3-year complaint review indicates this to be an isolated event.The device history record (dhr) was reviewed and confirmed that the device was manufactured to specifications.No additional issues have been reported.

Brand Name
HARMONYAIR
Common Device Name
SURGICAL LIGHTING SYSTEM
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key20202118
Report Number1043572-2024-00061
Device Sequence Number7546437
Product Code FSY
UDI-Device Identifier00724995186548
UDI-Public(01)00724995186548
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberA-SERIES LIGHTING SYSTEM
Device Catalogue NumberLAH01IN01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2024
Initial Report FDA Received Date09/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown